# SDR SWAA097146

- Difficulty date: November 7, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 75,315 hours, 69,535 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6545166
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT ELEVATOR TAB OUTBOARD CONTROL ROD CORRODED.  REMOVED AND REPLACED ROD ASSY PER MM.
